# SDR SWAA2022011975077

- Difficulty date: October 25, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 20,821 hours, 12,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242 DF DENTED AND DELAMINATED / REMOVED AND REPLACED PANEL IAW M/M 53-21-00.
